RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2015, Volume 17, Number 3, Pages 84–92 (Mi vmj556)  

This article is cited in 1 scientific paper (total in 1 paper)

On optimal recovery of the operator of $k$-th divided difference from its inaccurately given Fourier transform

S. A. Unuchek

Moscow State Technical University of Radioengineering, Electronics and Automation, Moscow, Russia

Abstract: This paper considers the recovery problem of the $k$-th divided difference of sequence, provided that the Fourier transform of this sequence on the interval is approximately known. The optimal recovery method is also constructed.

Key words: optimal recovery, extremal problem, divided difference, Fourier transform.

Full text: PDF file (205 kB)
References: PDF file   HTML file
UDC: 517.984.64
Received: 24.02.2015

Citation: S. A. Unuchek, “On optimal recovery of the operator of $k$-th divided difference from its inaccurately given Fourier transform”, Vladikavkaz. Mat. Zh., 17:3 (2015), 84–92

Citation in format AMSBIB
\Bibitem{Unu15}
\by S.~A.~Unuchek
\paper On optimal recovery of the operator of $k$-th divided difference from its inaccurately given Fourier transform
\jour Vladikavkaz. Mat. Zh.
\yr 2015
\vol 17
\issue 3
\pages 84--92
\mathnet{http://mi.mathnet.ru/vmj556}


Linking options:
  • http://mi.mathnet.ru/eng/vmj556
  • http://mi.mathnet.ru/eng/vmj/v17/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Unuchek, “Vosstanovlenie operatorov razdelennoi raznosti netochno zadannoi posledovatelnosti po ee preobrazovaniyu Fure”, Vladikavk. matem. zhurn., 20:3 (2018), 94–104  mathnet  crossref
  • Владикавказский математический журнал
    Number of views:
    This page:93
    Full text:34
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020